# SDR LR7A2018041101324

- Difficulty date: April 11, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 57,209 hours, 33,700 cycles
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Condition: Contaminated
- Location: Fuel System
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED FLIGHT ON FINAL APPROACH (VREF107) WHEN CROSSING THE THRESHOLD, NR 4 ENGINE FLAMED OUT. ESP FOLLOWED. QRH REVIEWED AFTER LANDING. INSPECTED NR 4 ENGINE INTAKE & EXHAUST; NO EVIDENCE OF DAMAGE. SUMPED NR 4 FUEL TANK; NO CONTAMINATION FOUND. INSPECTED FUEL SYSTEM; FOUND FUEL HEATER DIRTY AND WATER CONTAMINATION. CLEANED & REINSTALLED FUEL HEATER STRAINER FILTER. PERFORMED POWER CHECK ENGINE RUN; OPS CHECKED NORMAL.
